Alert archive / Ohio / Special Weather Statements in 2011

Special Weather Statement, NWS Pittsburgh, PA

July 19, 2011Belmont County, Harrison County, Jefferson County, Ohio; Brooke County, Ohio County, West Virginia

NWS Pittsburgh, PA issued this special weather statement at Jul 19, 2011, 4:14 AM EDT for Belmont County, Harrison County, Jefferson County, Ohio; Brooke County, Ohio County, West Virginia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2011, 4:14 AM EDT (08:14 UTC)
Expired
Jul 19, 2011, 4:45 AM EDT
In force
31 min
Issued by
NWS Pittsburgh, PA

Counties Belmont County, OH, Harrison County, OH, Jefferson County, OH, Brooke County, WV, Ohio County, WV

The radar

The Pittsburgh radar (KPBZ), 54 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 8.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 506 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
506 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

630 
WWUS81 KPBZ 190814
SPSPBZ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
414 AM EDT TUE JUL 19 2011

OHZ049-050-059-PAZ029-WVZ002-003-190845-
BELMONT OH-BROOKE WV-HARRISON OH-JEFFERSON OH-OHIO WV-WASHINGTON PA-
414 AM EDT TUE JUL 19 2011

...A STRONG THUNDERSTORM WILL AFFECT BROOKE...EASTERN HARRISON...
NORTHEASTERN BELMONT...OHIO...SOUTHERN JEFFERSON AND SOUTHWESTERN
WASHINGTON COUNTIES...

AT 408 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF SMITHFIELD...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY 
RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON 
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.  EXPECT 
INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK 
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A 
THUNDERSTORM APPROACHES. 

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  WINTERSVILLE...       UNIONPORT...          STEUBENVILLE...
  SMITHFIELD...         SCIO...               NEWELL...
  NEW ATHENS...         JEWETT...             HOPEDALE...
  CADIZ...              ADENA...              COLLIERS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4042 8062 4040 8063 4040 8055 4001 8031
      4000 8052 4002 8053 4004 8073 4000 8074
      3999 8102 4043 8116

$$

WOODRUM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 4:02 AM EDT, 12 minutes earlier.

Area forecast discussion, Jul 19, 4:02 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
402 AM EDT TUE JUL 19 2011

.SYNOPSIS...
AFTER THIS MORNINGS RAINFALL, SCATTERED STORMS WILL AGAIN BE
POSSIBLE LATER TODAY AS A FRONT SAGS ACROSS THE UPPER OHIO VALLEY,
HOWEVER BUILDING HIGH PRESSURE WILL PRODUCE HOT AND HUMID
CONDITIONS FOR THE REST OF THE WEEK WITH ONLY SLIGHT
PRECIPITATIONS CHANCES.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WEAKENING CLUSTER OF THUNDERSTORMS CONTINUED TO PROGRESS ACROSS
THE UPPER OHIO VALLEY THIS MORNING, AND FURTHER WEAKENING IS
EXPECTED ALTHOUGH LOCALLY HEAVY RAINFALL AND LIGHTNING CAN BE
EXPECTED OVER AREAS TO THE SOUTHWEST OF PITTSBURGH.

OTHERWISE, NO MAJOR CHANGES WERE MADE TO TODAYS FORECAST HIGHS AS
THEY ARE ALREADY IN VICINITY OF GUIDANCE. HIGHS NEAR 90 WITH
DEWPOINTS IN THE LOWER 70S WILL GENERATE HEAT INDICES IN THE UPPER
90S...UNDER HEAT ADVISORY CRITERIA. WILL ISSUE A SPECIAL WEATHER
STATEMENT TO ALERT PUBLIC NOT TO IGNORE THIS WEATHER WHICH RESULTS
FROM BROAD UPPER HIGH PRESSURE CENTERED OVER THE MS VALLEY.

AS WEAK FRONT SAGS SOUTHWARD UNDER NORTHWEST FLOW ON THE EASTERN
FLANK OF THAT HIGH, ISOLATED TO SCATTERED STORMS WILL AGAIN BE
POSSIBLE LATER TODAY. SPC HAS HIGHLIGHTED AREAS ALONG AND SOUTH OF
I 70 FOR SLIGHT SEVERE RISK GIVEN MARGINAL SHEAR AND INSTABILITY
PROGNOSIS DESPITE WARM MID LEVELS, AND SEE NO REASON TO CONTEND SO
MENTION WILL ADDED TO THE HAZARDOUS WEATHER OUTLOOK TO ACCOMPANY
THIS WEEKS HEAT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
WITH RECENT SREF, NAEFS, AND ECMWF MODEL OUTPUT SHOWING THE UPPER
LEVEL RIDGE REBUILDING ACROSS THE EASTERN U.S., EXPECT THE FRONT TO
RETREAT NORTH, AND SO ALLOW HEAT AND HUMIDITY TO FURTHER INCREASE
ACROSS THE UPPER OHIO VALLEY. MADE ONLY SMALL ADJUSTMENTS TO
TEMPERATURE AND DEW POINT VALUES BASED ON LATEST GUIDANCE.

MENTION OF THE HOT AND HUMID CONDITIONS WILL BE MAINTAINED IN THE
HAZARDOUS WEATHER OUTLOOK, AS HEAT INDICES WILL BE IN THE 95-100
RANGE WEDNESDAY AND THURSDAY AFTERNOONS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HOT, HUMID WEATHER WILL PERSIST THROUGH THE WEEKEND INTO LATE WEEK
AS STRONG UPPER RIDGE OVER THE MIDWEST IS PROJECTED TO SLIDE
EASTWARD. WITH AMPLE LOW LEVEL MOISTURE IN PLACE, WILL KEEP AT LEAST
A SLIGHT CHANCE OF DIURNAL THUNDERSTORMS IN THE FORECAST FOR EACH
DAY THROUGH SATURDAY. A GREATER CHANCE OF PRECIPITATION EXISTS OVER
THE WEEKEND INTO MONDAY AS A FRONTAL BOUNDARY PUSHES INTO THE GREAT
LAKES.

&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...

MVFR VISIBILITIES WILL BE POSSIBLE WITH THE CLUSTER OF SHOWERS AND
STORMS MOVING ACROSS THE UPPER OHIO. ACROSS THE REMAINING
TERMINALS, ABUNDANT LOW-LEVEL MOISTURE WILL SUPPORT IFR FOG EARLY
THIS MORNING. IN ADDITION, THERE IS MEDIUM CONFIDENCE THAT
CEILINGS WILL DROP BELOW 500 FEET ACROSS THE TERMINALS NEAR DAWN.
ALTHOUGH CONFIDENCE IS NOT HIGH ENOUGH TO PUT IN THE FORECAST,
THERE IS A CHANCE A FEW TERMINALS MAY DROP TO NEAR MINIMUMS WITH
THE DEVELOPMENT OF FOG NEAR DAWN.

CEILINGS WILL LIFT TO MVFR BY MID-MORNING WITH SOME MVFR HAZE
LINGERING INTO THE AFTERNOON. VFR CEILINGS WILL RETURN IN THE
AFTERNOON. A FRONTAL BOUNDARY WILL PUSH SOUTHWARD ACROSS THE AREA
THIS AFTERNOON WITH WIDELY SCATTERED SHOWERS AND THUNDERSTORMS
DEVELOPING LATE IN THE DAY INTO THE EVENING HOURS. THE BEST CHANCE
WILL BE ACROSS THE TERMINALS SOUTH OF KPIT. CB GROUPS ARE FORECAST
EVERYWHERE EXCEPT AT KFKL/KDUJ AT THIS TIME.

OUTLOOK /WEDNESDAY THROUGH SATURDAY/...
MVFR RESTRICTIONS IN HAZE WILL BE POSSIBLE AT TIMES THROUGH SATURDAY
AS A HOT AND HUMID AIR MASS BUILDS INTO THE REGION. RESTRICTIONS ARE
ALSO POSSIBLE IN PATCHY EARLY MORNING FOG AND WIDELY SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

15
Hazardous weather outlook, Jul 18, 9:17 PM EDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
917 PM EDT MON JUL 18 2011

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-200130-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
917 PM EDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

APPARENT TEMPERATURES/HEAT INDEX VALUES/ CAN REACH 95 TO 100
EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 18, 10:39 PM EDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1039 PM EDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     GLASGOW                 40.66N  80.69W
07/18/2011                   COLUMBIANA         OH   EMERGENCY MNGR

            TREES DOWN.

&&

EVENT NUMBER PBZ1100964

XX
Local storm report, Jul 18, 10:46 PM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1046 PM EDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     2 S COLLIERS            40.34N  80.54W
07/18/2011                   BROOKE             WV   EMERGENCY MNGR

            TREE DOWN ON SANDBAG RD.

&&

EVENT NUMBER PBZ1100965

XX
Special weather statement, Jul 19, 2:32 AM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
232 AM EDT TUE JUL 19 2011

OHZ041-190715-
COLUMBIANA OH-
232 AM EDT TUE JUL 19 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COLUMBIANA
COUNTY...

AT 230 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF SALEM...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY
RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.  EXPECT
INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SALEM...              GUILFORD LAKE STATE PARK...
  LEETONIA...           COLUMBIANA...         LISBON...
  EAST PALESTINE...     BEAVER CREEK STATE PARK...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4093 8082 4090 8080 4090 8054 4089 8052
      4063 8053 4063 8055 4068 8076 4090 8106
      4090 8091 4093 8089

WOODRUM
Special weather statement, Jul 19, 3:05 AM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
305 AM EDT TUE JUL 19 2011

OHZ040-041-050-PAZ020-WVZ001-190745-
BEAVER PA-CARROLL OH-COLUMBIANA OH-HANCOCK WV-JEFFERSON OH-
305 AM EDT TUE JUL 19 2011

...STRONG THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
BEAVER...COLUMBIANA...HANCOCK...NORTHEASTERN CARROLL AND NORTHERN
JEFFERSON COUNTIES...

AT 304 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
EAST PALESTINE...MOVING SOUTHEAST AT 25 MPH. ADDITIONAL
THUNDERSTORMS WITH HEAVY RAINFALL WERE LOCATED ACROSS MUCH OF
COLUMBIANA COUNTY AND NORTHERN CARROLL COUNTY.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.  EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
THUNDERSTORMS APPROACH.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SALEM...              MILLPORT...           MALVERN...
  LISBON...             LEETONIA...           HOMEWORTH...
  GUILFORD LAKE STATE PARK...                 EAST ROCHESTER...
  COLUMBIANA...         AUGUSTA...            EAST PALESTINE...
  MECHANICSTOWN...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4090 8081 4090 8052 4086 8052 4086 8048
      4065 8019 4035 8078 4072 8122 4073 8119
      4073 8109 4090 8108 4090 8090 4093 8089
      4093 8082

WOODRUM
Special weather statement, Jul 19, 3:42 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
342 AM EDT TUE JUL 19 2011

OHZ040-041-049-050-WVZ002-190815-
BROOKE WV-CARROLL OH-COLUMBIANA OH-HARRISON OH-JEFFERSON OH-
342 AM EDT TUE JUL 19 2011

...STRONG THUNDERSTORMS WILL AFFECT
BROOKE...CARROLL...JEFFERSON...NORTHEASTERN HARRISON AND
SOUTHWESTERN COLUMBIANA COUNTIES...

AT 341 AM EDT...STRONG THUNDERSTORMS EXTENDED FROM CARROLL COUNTY TO
NORTHERN JEFFERSON COUNTY. THESE STORMS WERE MOVING SOUTHEAST AT 25
MPH.

WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY
HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN  THUNDERSTORMS APPROACH.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SCIO...               SALINEVILLE...        MILLPORT...
  MECHANICSTOWN...      MALVERN...            LISBON...
  KILGORE...            JEWETT...             HOMEWORTH...
  HAMMONDSVILLE...      GUILFORD LAKE STATE PARK...
  EAST ROCHESTER...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4065 8131 4066 8124 4072 8123 4073 8109
      4085 8108 4079 8076 4059 8066 4057 8067
      4054 8063 4048 8060 4040 8063 4040 8056
      4033 8053 4020 8055 4016 8086 4063 8132

WOODRUM
Special weather statement, Jul 19, 4:14 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
414 AM EDT TUE JUL 19 2011

OHZ049-050-059-PAZ029-WVZ002-003-190845-
BELMONT OH-BROOKE WV-HARRISON OH-JEFFERSON OH-OHIO WV-WASHINGTON PA-
414 AM EDT TUE JUL 19 2011

...A STRONG THUNDERSTORM WILL AFFECT BROOKE...EASTERN HARRISON...
NORTHEASTERN BELMONT...OHIO...SOUTHERN JEFFERSON AND SOUTHWESTERN
WASHINGTON COUNTIES...

AT 408 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF SMITHFIELD...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY
RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.  EXPECT
INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  WINTERSVILLE...       UNIONPORT...          STEUBENVILLE...
  SMITHFIELD...         SCIO...               NEWELL...
  NEW ATHENS...         JEWETT...             HOPEDALE...
  CADIZ...              ADENA...              COLLIERS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4042 8062 4040 8063 4040 8055 4001 8031
      4000 8052 4002 8053 4004 8073 4000 8074
      3999 8102 4043 8116

WOODRUM

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:05 AM EDTSpecial Weather StatementPBZBeaver40 min
Jul 19, 2:32 AM EDTSpecial Weather StatementPBZColumbiana43 min
Jul 19, 3:42 AM EDTSpecial Weather StatementPBZCarroll, Columbiana, Jefferson33 min
Jul 19, 4:42 AM EDTSpecial Weather StatementPBZBelmont48 min
Jul 19, 6:26 PM EDTSpecial Weather StatementPBZCoshocton34 min
Jul 19, 6:58 PM EDTSpecial Weather StatementPBZMuskingum62 min
Jul 19, 5:25 AM EDTSpecial Weather StatementPBZMarion, Marshall, Wetzel65 min

Nearby

Special Weather Statements in Ohio, 2011Special Weather Statements in West Virginia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.